Indiana, 2007Hail and Damaging Winds in Indiana, August 24, 2007
August 24, 2007 · NWS IWX · 21 events in 12 counties and zones
A stationary boundary, unstable atmosphere and strong winds aloft all allowed for another round of severe storms to develop across a good portion of northern Indiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $445,000
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stationary boundary, unstable atmosphere and strong winds aloft all allowed for another round of severe storms to develop across a good portion of northern Indiana.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 24, 1:05 PM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 24, 1:05 PM EST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
205 PM EDT FRI AUG 24 2007
.AVIATION...
THE RADAR IS CURRENTLY FAIRLY QUIET...BUT STORMS WITH DAMAGING
WINDS AND HEAVY RAINFALL POSSIBLE ARE STILL EXPECTED...ROUGHLY
LATE AFTERNOON/EARLY EVENING. THINGS WILL BE VFR UNTIL ANY STORMS
MOVE THROUGH THE AIRPORTS. TIMING IS A LITTLE HARD TO PIN DOWN
WHEN ANY STRONG STORMS WILL MOVE THROUGH SBN AND FWA...SO LEFT THE
TEMPO TIMING THAT WAS IN THE TAFS. THINGS WILL BE WATCHED AND WHEN
ANY STORMS DO DEVELOP TO THE WEST...TAFS CAN THEN BE UPDATED WITH
BETTER...MORE PRECISE TIMING. SHOWER AND THUNDERSTORM CHANCES ARE
NOT REALLY GOING TO END UNTIL THAT FRONT MOVES ON TO THE EAST
TOMORROW...SO HAVE CONTINUED STORM CHANCES THROUGH TONIGHT...ALONG
WITH MVFR CONDITIONS. RAIN CHANCES COULD THEN BE ENDING LATER
TOMORROW MORNING AS THE WIND TURNS TO THE WEST/NORTHWEST.
&&
.UPDATE... /ISSUED 1019 AM EDT FRI AUG 24 2007/
MAINLY UPDATED TO KEEP THE WORDING FRESH. THE THUNDERSTORM
ACTIVITY HAS MOVED OUT OF THE COUNTY WARNING AREA FOR THE TIME
BEING AND NOT TOO MUCH SHOWER/THUNDERSTORM ACTIVITY GOING ON AT
THE MOMENT ON RADARS TO THE WEST. WITH THE FRONT STILL IN THE
AREA...SHOWER AND THUNDERSTORM ACTIVITY IS STILL EXPECTED TO
INCREASE LATER THIS AFTERNOON/EARLY EVENING TIME FRAME. STORMS
WILL BE CAPABLE OF HEAVY RAINFALL AND DAMAGING WINDS. THOSE ARE
THE TWO PRIMARY CONCERNS WITH THE STORMS.
&&
.PREV DISCUSSION... /ISSUED 503 AM EDT FRI AUG 24 2007
SHORT TERM...TODAY AND TONIGHT.
FLASH FLOOD/FLOODING AND AFTN SEVERE TSRA. UPSTREAM CONFLUENT SFC-
7H FLOW IN EXTREME MOISTURE/PWAT BAND OF 2-2.25 INCHES CONTINUES
TO FEED TSRA DEVELOPMENT THIS AM. STRONGEST FOCUS ON NOSE OF
55-60KT LLJ INTO NERN KS/NWRN MO WITH CLOUD TOPS TO M80C. THIS
FEATURE IS MAIN CONCERN AS IT EJECTS NEWD TODAY IN RESPONSE TO
STRONG ENERGY DIGGING INTO MT/WY ATTM. NOTED SHIFT TO DIFFLUENT
SFC-7H FLOW ACRS WRN CWA PER KIWX/WLCI3 KINEMATIC PROFILES. WILL
HAVE EARLY AM PERIOD FOR TSRA...TRANSITION TO CHC FOR MUCH OF
DAYLIGHT HOURS. RAMP POPS UP AGAIN BY MID AFTERNOON WEST WITH
APPROACH OF STRONG MID TROPOSPHERIC BAND WITH NEAR 60KT SPEED MAX
CONTRIBUTING TO 50-60 KNOTS DEEP LAYER SHEAR. BL TO DESTABILIZE
ALONG SOUTHEASTERN PERIPHERY OF ANVIL PER INCREASINGLY BACKED
UPSTREAM ANVIL STEERING FLOW. ANTICIPATE MLCAPES 2500-3500 J/KG
ACRS CWA BY LATE AFTERNOON WITH CONVECTIVE TEMPERATURE REACHED AND
INCREASINGLY FAVORABLE LL CONVERGENT/UL DIVERGENT SIGNALS IN RIGHT
REAR OF 120 KT UL JET SIGNALS. STRONG FLOW/SHEAR AND SUFFICIENT
INSTABILITY FOR STORMS TO DEVELOP/GROW UPSCALE INTO SEVERE
SEGMENTS/SUPERCELLS.
OF PARTICULAR CONCERN IS NAM 00 UTC AND 06 UTC CONSISTENCY IN
DEVELOPING PREFRONTAL TROF IN INSTABILITY/RICHER THETA-E AIR FROM
SERN MI TO CENTRAL INDIANA LATE THIS AFTERNOON. MEANWHILE SFC
FRONTAL WAVE MOVES NORTHEAST INTO NERN IL AND UNDERGOES STRONG
CYCLOGENESIS WITH FAVORABLE LAYER ASCENT WITH 12HR 7H HGHT FALLS
ON ORDER OF 40-50M...FORMING A TRIPLE POINT WITH INCREASED 0-1KM
HELICAL PROFILE ACRS NWRN HALF OF CWA THAT MAY ALLOW ANY STORMS...
ESPECIALLY IN 03-06 UTC TIME FRAME TO FAVOR SUPERCELL/POSSIBLE
TORNADIC STORMS WELL AFTER DARK. OF COURSE HYDRO ISSUES TO BE OF
EQUALLY PROBLEMATIC IMPORTANCE WITH EACH SUBSEQUENT ROUND OF TSRA
REALIZES AN INCREASED PERCENTAGE TO RUNOFF. UPDATE TO FLOOD WATCH
TO HEIGHTEN MENTION OF MAJOR TO NEAR RECORD FLOODING/DOUBLE CREST
OF MAJOR STEM RIVERS...ESPECIALLY IN NORTHWEST OHIO.
LONG TERM...SATURDAY THROUGH THURSDAY.
LAST IN SERIES OF FNTL WAVES ALG LEADING EDGE OF STG NRN STREAM
TROUGH ACRS SRN CANADA WILL MOVE THROUGH THE AREA LT TONIGHT AND
ALLOW STG CDFNT TO PUSH SOUTH INTO THE TN VALLEY OVR THE WEEKEND.
SFC RIDGING WILL BUILD STRONGLY SWD OUT OF CANADA AND BRING ABT A
MUCH NEEDED DRY SPELL UNTIL THE MIDDLE OF NEXT WEEK.
WILL RETAIN HOLD OVR POPS SAT MORNING BUT CUT BACK AFTN CHCS BASED
ON MORE AGREEABLE MED RANGE CONSENSUS ACCELERATING SFC BNDRY EWD.
THIS ALSO AFFORDS A COOLER LOOK TO TEMPS SAT-SUN AS SFC RIDGE
SETTLES INTO THE GREAT LAKES.
BEYOND THAT...SUGGESTION IS THAT WRN RIDGE WILL AGAIN TEMPORARILY
BLD EWD W/TEMPS RETURNING TO MUCH ABV NORMAL MON/TUE AND NXT CHC OF
RAIN PSBLY AS EARLY AS TUE NIGHT. HWVR WILL HOLD W/WED TIMING AT
THIS POINT. REMAINDER ON TRACK.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-
020-022>027-032>034.
MI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SHORT TERM...MURPHY
LONG TERM...HOLSTEN
AVIATION...LOTHAMER
UPDATE...LOTHAMERHazardous weather outlook, Aug 24, 4:46 AM EST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 AM EDT FRI AUG 24 2007
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-251000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
546 AM EDT FRI AUG 24 2007 /446 AM CDT FRI AUG 24 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING NORTHWEST OF
A LINE FROM MARION TO DEFIANCE. NO SEVERE WEATHER IS EXPECTED WITH
THESE STORMS BUT LOCALLY HEAVY RAIN IS POSSIBLE.
A STRONG UPPER LEVEL DISTURBANCE WILL LIFT NORTHEASTWARD OUT OF
KANSAS LATE THIS AFTERNOON. STRONG WINDS ALOFT AND VERY UNSTABLE
CONDITIONS WILL LEAD TO RAPID SEVERE THUNDERSTORM DEVELOPMENT
AFTER 3 PM EDT. WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES ARE
POSSIBLE ESPECIALLY ACROSS NORTHERN INDIANA LATE THIS AFTERNOON
AND EVENING.
SEVERE THUNDERSTORMS ARE EXPECTED TO TRANSITION TO ANOTHER ROUND
OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT...WITH WIDESPREAD
RAINFALL AMOUNTS OF 2 TO 3 INCHES AND LOCALLY AS MUCH AS 5 INCHES
POSSIBLE. THIS WILL EXACERBATE AND EXTEND THE ONGOING FLOODING WITH
SECONDARY FLOOD CRESTS POSSIBLE ON AREA RIVERS THIS WEEKEND.
HOT AND HUMID CONDITIONS WILL REDEVELOP THIS AFTERNOON...
ESPECIALLY SOUTH OF A WINIMAC TO WAUSEON LINE WITH HEAT INDICES OF
95 TO 100 POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
LINGERING THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING BUT NO
SEVERE WEATHER IS EXPECTED. RIVER FLOODING WILL CONTINUE OVER
PORTIONS OF THE AREA OVER THE WEEKEND. REFER TO THE LATEST RIVER
FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY BY MID AFTERNOON INTO THIS EVENING. IN
ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-061-251000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
546 AM EDT FRI AUG 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON
AND CONTINUE INTO TONIGHT. SOME OF THESE MAY BE SEVERE WITH DAMAGING
WINDS AND HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NORTH WINDS DOWN THE LONG AXIS OF LAKE MICHIGAN WILL BRING ABOUT AN
INCREASED RISK FOR RIP CURRENTS SATURDAY.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
NWS
Thunderstorm Wind, Kosciusko
- When
- August 24, 3:27 PM EST to 3:30 PM EST
- Where
- Kosciusko County, 0.69 mi N of Barbee to 2 mi SSE of North Webster
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $150,000
- Reported by
- NWS Employee
- Coordinates
- 41.310, -85.720
A wet microburst with estimated winds of 80 mph caused numerous trees, tree limbs and power lines to be blown down around Barbee Lake, Kuhn Lake and extending northeast to southeast of North Webster. Damage is estimated at $150,000.
Thunderstorm Wind, Cass
- When
- August 24, 3:43 PM EST to 3:44 PM EST
- Where
- Cass County, 0.69 mi S of Royal Center
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.860, -86.500
A few trees were blown down.
Thunderstorm Wind, Whitley
- When
- August 24, 3:50 PM EST to 3:51 PM EST
- Where
- Whitley County, 2.6 mi W of Tri Lakes
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.250, -85.480
Emergency Management officials reported numerous trees down.
Thunderstorm Wind, Whitley
- When
- August 24, 4:05 PM EST to 4:06 PM EST
- Where
- Whitley County, 2.14 mi NNE of Larwill
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 41.210, -85.620
A telephone pole was snapped off with numerous pine trees blown down in the area.
Hail, White
- When
- August 24, 4:09 PM EST to 4:10 PM EST
- Where
- White County, 0.52 mi W of Monticello
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.750, -86.760
Thunderstorm Wind, Noble
- When
- August 24, 4:10 PM EST to 4:11 PM EST
- Where
- Noble County, 0.86 mi SE of Kendallville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.441, -85.258
Trees and power lines were blown down in the area. An amateur radio tower was also knocked down.
Thunderstorm Wind, Steuben
- When
- August 24, 4:10 PM EST to 4:11 PM EST
- Where
- Steuben County, 0.52 mi W of Crooked Lake
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.680, -85.040
Numerous large trees were blown down in and around Crooked Lake.
Thunderstorm Wind, Steuben
- When
- August 24, 4:22 PM EST to 4:23 PM EST
- Where
- Steuben County, 2.06 mi W of Fremont
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 41.730, -84.970
Numerous power lines and trees were blown down.
Thunderstorm Wind, Cass
- When
- August 24, 4:25 PM EST to 4:26 PM EST
- Where
- Cass County, 0.52 mi W of Logansport
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.750, -86.360
Numerous trees and tree limbs were blown down.
Thunderstorm Wind, Steuben
- When
- August 24, 4:25 PM EST to 4:26 PM EST
- Where
- Steuben County, 1.73 mi SE of Glen Eden
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 41.660, -85.000
A tree was blown down onto a trailer. A damage estimate was not available.
Thunderstorm Wind, Allen
- When
- August 24, 4:33 PM EST to 4:34 PM EST
- Where
- Allen County, 0.69 mi N of Cedarville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.210, -85.020
A tree was blown down in the Leo-Cedarville area.
Thunderstorm Wind, Cass
- When
- August 24, 4:35 PM EST to 4:36 PM EST
- Where
- Cass County, 0.87 mi SW of Walton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.660, -86.240
A few trees and tree limbs were blown down.
Thunderstorm Wind, Allen
- When
- August 24, 4:50 PM EST to 4:51 PM EST
- Where
- Allen County, 0.52 mi W of Ft Wayne
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.070, -85.140
Several trees were blown down.
Thunderstorm Wind, Huntington
- When
- August 24, 5:12 PM EST to 5:13 PM EST
- Where
- Huntington County, 1.57 mi W of Huntington to 7 mi E of Huntington
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 40.880, -85.510
Several trees and power lines were blown down from just west of Huntington to 7 miles east of Huntington. A couple dozen houses as well as several vehicles were damaged by falling trees. A 4-H pavilion was heavily damaged. Damage is estimated at $200,000.
Hail, Huntington
- When
- August 24, 5:15 PM EST to 5:16 PM EST
- Where
- Huntington County, 1.57 mi W of Huntington
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 40.880, -85.510
Thunderstorm Wind, Wells
- When
- August 24, 5:30 PM EST to 5:31 PM EST
- Where
- Wells County, Ossian
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 40.880, -85.170
Scattered reports of trees down.
Thunderstorm Wind, Grant
- When
- August 24, 5:35 PM EST to 5:36 PM EST
- Where
- Grant County, 0.69 mi S of Shady Hills
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 40.560, -85.670
Emergency Management officials reported 15 power poles down along N 500 E from CR 300 N to 100 N. Portions of State Route 15 in Marion were closed due to trees and power lines being blown down. Other trees and tree limbs were reported down across the county.
Thunderstorm Wind, Allen
- When
- August 24, 5:50 PM EST to 5:51 PM EST
- Where
- Allen County, Monroeville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 40.970, -84.870
Trees and power lines were blown down.
Thunderstorm Wind, Wells
- When
- August 24, 6:03 PM EST to 6:04 PM EST
- Where
- Wells County, 3.44 mi ESE of Mc Natts
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 40.600, -85.340
Several trees and power lines were blown down.
Thunderstorm Wind, Jay
- When
- August 24, 8:26 PM EST to 8:27 PM EST
- Where
- Jay County, 0.87 mi SE of Dunkirk
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.370, -85.210
A few trees were blown down.
Thunderstorm Wind, Blackford
- When
- August 24, 8:30 PM EST to 8:31 PM EST
- Where
- Blackford County, 2.11 mi E of Millgrove
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.400, -85.240
Ten trees were blown down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Michigan, August 24, 20075 injured · $40 million · EF3 · 3 events
- Tornadoes and Damaging Winds in Michigan, August 24, 20071 injured · $26 million · EF2 · 48 events
- Hail and Damaging Winds in Georgia, August 24, 20071 injured · $2.4 million · 1 in hail · 32 events
- Flash Flood and Hail in Arizona, August 24, 2007$10 million · 61 kt wind · 4 events
- Hail and Damaging Winds in Alabama, August 24 to 25, 2007$3.0 million · 50 kt wind · 9 events
- Lightning Strike in Wisconsin, August 24, 2007$1.9 million · 1 event
- Hail and Damaging Winds in Tennessee, August 24 to 25, 2007$557,000 · 1 in hail · 5 events
- Hail and Damaging Winds in Texas, August 24, 2007$300,000 · 1 in hail · 13 events
- Damaging Winds in Illinois, August 24, 20071 injured · $244,000 · 61 kt wind · 9 events
- Hail and Damaging Winds in Alabama, August 24, 20072 injured · $58,000 · 1 in hail · 14 events
- Hail and Damaging Winds in Tennessee, August 24, 2007$61,000 · 1 in hail · 9 events
- Damaging Wind in Ohio, August 24, 2007$50,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 58064, 58065, 58066, 58067, 58062, 58068, 58069, 58070, 58071, 58072, 58073, 58074, 58075, 58076, 58063, 58077, 58078, 58079, 58083, 58084, 58085.